# SDR DALA2025030401681

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3859, CORROSION ON ACB SIDEWALL SUPPORT ANGLE AT BS 727L, RBL 23, WL 156. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW ANGLE ON ACB SIDE WALL SUPROTS AT BS 727L, RBL 23 WL PER SRM 51-40-02-0G-0; B737-900. (LP 0835685)
